Related Questions

Can you get a yeast infection when you stop taking an anti-biotic that you have taken for a couple months? (Sulfamethaxole for acne)

Not a direct cause. You can get a yeast infection anytime. Antibiotics you take orally can change the bacterial balance in your gut & allow more room for yeast to thrive. Stopping the antibiotics will allow the gut to re-balance the bacteria/yeast content.Since you always have yeast in your gut, you always have the potential it can contaminate other areas & cause a yeast infection. Stooping med didn't cause it. Read more...

Do people get penile yeast infection from acne antibiotics?

Possibly. Yeast infections can develop during prolonged use of broad spectrum antibiotics due to killing protective bacteria on the surface of the skin/mucous membranes. Read more...

I have an itch in between my butt cheeks. Currently treating yeast infection but to no avail of my itch. Flesh colored bumps sometimes present (acne?)

Beavis and ButtItch. Maybe you should try another fungal cream. And there's a pill too. Also, could be complicated by the moisture between those butt cheeks causing the skin to thin (macerate) which makes it all worse. It would be best to have a doctor manage this because it may involve medications that require monitoring. try to keep the area as dry as possible and see a doctor for it, Read more...

I have a yeast infection and just took a fluconazole. Can I still take my minocycline tonight for my acne? Will the fluconazole still work if I do?

Yes. OK to take both. But spironolactone will be much more effective for your acne with fewer yeast infections and fewer headaches. Costs $16 for 3 months (cash price at Riteaid) , usually no side effects. Safe except if pregnant. Dose range 25-200mg once a day. Read more...

I am on minocycline for acne, I have a yeast infection. I am treating with Monistat suppositories, will the infection go away if I keep taking mino?

Antibiotics & Yeast. There are several treatment options for yeast infections, such as anti-fungal ointments, creams and suppositories. However, your doctor can give you a prescription for a medication called diflucan, (fluconazole) which can safely and quickly clear up your yeast infection. One pill a week while on an antibiotic is usually effective at controlling yeast infections. Read more...
Reduce dose. Try 50 mg a day minocycline: much less yeast & probably will control your acne. Or change to spironolactone. This is not an antibiotic & never causes yeast. For adult women spironolactone is usually more effective anyway. Read more...